# SDR ARWA20031001

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 77,026 hours, 24,169 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751152503
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN SELECTING FLAPS 23 DEGREES AIRCRAFT ROLLED TO THE LEFT WITH SPLIT FLAP INDICATION, ON POST FLIGHT FOUND RT INBOARD FLAP BRACKET BROKEN.  RECORD FOR 27-268.  REMOVED AND REPLACED RT INBOARD FLAP IAW MM 27-51-4.  OPERATIONAL CHECK NORMAL IAW 27-50-0.
